# SDR SWIA200718449

- Difficulty date: March 23, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 19,414 hours, 27,006 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FUEL PANEL FORWARD STRINGER IS CRACKED, DISCOVERED AT C-CHECK.  REPAIRED STRINGER IAW SRM 120 57-20-03, FIG 202, PG 206 TO 211.
